# SDR SWAA2022030303331

- Difficulty date: February 6, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT L/H BAFFLE CLIP AFT SIDE OF STA 500C LBL25 IS CRACKED / REMOVED CLIP FWD CARGO STA 500C LBL 25 IAW SRM 51-4-02-09-0. RECEIVED NEW CLIP P/N -143A750245 ON A TAG# A17245 IAW BOEING DWG #143A7505 REV. A LOCATED AND DRILLED NEW CLIP IAW SRM 51-40-05-09-0 AND BOEING DWG #145A7505 REV A. INSTALLED NEW CLIP FWD CARGO AT STA 500C LBL 25 IAW BOEING DWG #143A7505 REV A. A TAG# A17245
